# SDR W8PA970176

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N5092
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY TRACK LIGHT INOP AT ROW 12.  RECONNECTED WIRES AND REPLACED LENS.  (M)
